# SDR ASOA20131118081

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 29,285 hours, 22,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHT ON MAIN CABIN DOOR CEILING PANEL WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 EMERGENCY LIGHT BATTERY CHARGER ASSY.  OPS CHECKED GOOD.
